CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gubser-S-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2017 | 2003 | 2002 | 2001 | 2000
Number of items: 9.

2018

Gubser, Steven S. and Heydeman, Matthew and Jepsen, Christian et al. (2018) Melonic theories over diverse number systems. Physical Review D, 98 (12). Art. No. 126007. ISSN 2470-0010. https://resolver.caltech.edu/CaltechAUTHORS:20170707-115445821

2017

Gubser, Steven S. and Heydeman, Matthew and Jepsen, Christian et al. (2017) Edge length dynamics on graphs with applications to p-adic AdS/CFT. Journal of High Energy Physics, 2017 (6). pp. 1-35. ISSN 1029-8479. https://resolver.caltech.edu/CaltechAUTHORS:20170707-065452085

2003

Borokhov, Vadim and Gubser, Steven S. (2003) Non-supersymmetric deformations of the dual of a confining gauge theory. Journal of High Energy Physics, 2003 (5). Art. No.-034. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:BORjhep03

Gubser, Steven S. and Ozakin, Arkadas (2003) Universality classes for horizon instabilities. Journal of High Energy Physics, 2003 (5). Art. No. -010. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:GUBjhep03

2002

DeWolfe, Oliver and Freedman, Daniel Z. and Gubser, Steven S. et al. (2002) Stability of AdSp×Mq compactifications without supersymmetry. Physical Review D, 65 (6). Art. No. 064033. ISSN 2470-0010. https://resolver.caltech.edu/CaltechAUTHORS:DEWprd02a

2001

Gubser, Steven S. and Tseytlin, Arkady A. and Volkov, Mikhail S. (2001) Non-abelian 4-d black holes, wrapped 5-branes, and their dual descriptions. Journal of High Energy Physics, 2001 (9). Art. no. -017. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:GUBjhep01

Brandhuber, Andreas and Gomis, Jaume and Gubser, Steven S. et al. (2001) Gauge theory at large N and new G_2 holonomy metrics. Nuclear Physics B, 611 (1-3). pp. 179-204. ISSN 0550-3213. https://resolver.caltech.edu/CaltechAUTHORS:20160506-081903900

Gubser, S. S. and Gukov, S. and Klebanov, I. R. et al. (2001) The Hagedorn transition in noncommutative open string theory. Journal of Mathematical Physics, 42 (7). pp. 2749-2764. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:GUBjmp01

2000

Aharony, Ofer and Gubser, Steven S. and Maldacena, Juan et al. (2000) Large N Field Theories, String Theory and Gravity. Physics Reports, 323 (3-4). pp. 183-386. ISSN 0370-1573. https://resolver.caltech.edu/CaltechAUTHORS:20161219-110810298

This list was generated on Tue Oct 15 15:49:58 2019 PDT.